Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Discomfort in upper abdomen, feeling of nausea - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: GERD
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

User :   hi
User :   is anyone there?
Doctor :   hi
Doctor :   how can i help you
User :   I was wondering...I am having discomfort in my upper abdomen and I was wondering if it could be my gallbladder.
User :   it radiates and gives me pain in my back as well.
Doctor :   provide your age, gender
User :   I am 29 years old and female.
Doctor :   ok
Doctor :   do you have any vomiting
User :   No I am nauseated but haven't vomitted.
Doctor :   did you took any fatty or spicy,oily foods in the night
User :   I ate some chicken noodle soup and some chocolate ice cream. I have been trying to stay away from spicy foods. This started yesterday morning. I have been suffering from this for years. I have gone to the doctor and they told me I have GERD.
Doctor :   any loose stools
Doctor :   ok
Doctor :   are you t aking nay medications
User :   No but my stools are a very light brown color. I am taking Ranititidine (not sure how to spell that)
User :   and I drink Maalox
Doctor :   ok

Doctor :   i suggest you to take syrup sucralfate 3 tsp
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor